MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX BLUE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX BLUE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507010
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a040609 captures the reportable code of delivery device tip bent.Block h11: upon receipt at our quality assurance laboratory, this solyx device underwent a thorough analysis.Visual inspection of the device reveals that one of the mesh carriers was detached and the delivery device tip was bent.During functional test, the delivery device appeared to have been used.However, the mechanism doesn't operate due to needle being bent.Based on the information available and analysis results, the reported allegation of mesh carrier detachment and delivery device tip bent is confirmed through product analysis.A conclusion code of adverse event related to procedure was assigned to this investigation since it is likely that procedural conditions, such as user handling technique during placement or advancement of the mesh, resulted in mesh carrier detaching and the additional observation of delivery device tip bent.
 
Event or Problem Description
It was reported that during a procedure using a solyx blue sis system device, the mesh detached from the anchor in the sling.The procedure was completed using advantage fit blue device.There were no patient complications reported.This event has been deemed reportable based on the investigation finding that the delivery device tip was bent.

Brand Name
SOLYX BLUE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24415734
Report Number2124215-2026-09845
Device Sequence Number10527124
Product Code PAH
UDI-Device Identifier08714729961901
UDI-Public(01)08714729961901(17)281012(10)37687053
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068507010
Device Catalogue NumberM0068507010
Device Lot Number0037687053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale